# SDR DALA2021122708058

- Difficulty date: December 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,009 hours, 29,301 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. CORRECTIVE ACTION: FOUND FWD GIRT BAR FOOT NOT FULLY ENGAGED. CLEANED FLOOR FITTING AND FOOT, LUBE SAME. NOW CKS GOOD. INDICATION GOOD SLIDE ARMING LITE ON. (2060009)
